# SDR A6WA200940049

- Difficulty date: January 12, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 12,942 hours, 12,302 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341933
- Condition: Corroded
- Location: Escape Hatch
- Component: Escape Hatch, Bombdr
- Component part number: 601R330011
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH FAILED FUNCTIONAL TEST DUE TO OUTER HANDLE DOES NOT EJECT WHEN TRIGGER PLATE IS PUSHED.  AFTER INVESTIGATION OUTER HANDLE FOUND CORRODED.  OUTER HANDLE REPLACED.
